MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ANEROID,HANDHELD,PREMIER,ADULT

Medline Industries, LP MEDLINE; ANEROID,HANDHELD,PREMIER,ADULT
Catalog Number MDS9410
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the newer blood pressure cuffs we are using are going out at a quicker rate than they used to" and "the cuffs will still look brand new but will have issues like: leaking bladder, meters out of configuration, the screw ball that keeps the air pressure will release at a faster than normal rate so they¿re unable to capture or ensure accuracy of the readings".
 
Additional Manufacturer Narrative
The customer reported receiving a medline handheld aneroid that was giving incorrect readings during use, and reported issues including leaking bladder, meters out of configuration, and the screw ball that keeps the air pressure releasing at a faster than normal rate so they were unable to capture or ensure accuracy of the readings.At this time, a sample was not received for investigation, and no lot/serial number was provided by the account, even after multiple attempts to obtain information.The complaint was not confirmed.No further action was taken since medline was not able to investigate the sample or review a provided lot number/serial number, and the division has been informed and will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ANEROID,HANDHELD,PREMIER,ADULT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
koushik pothamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50946830
Report Number1417592-2026-54347
Device Sequence Number21439795
Product Code DXQ
UDI-Device Identifier00080196773193
UDI-Public00080196773193
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K211084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9410
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown